Skip to Content

Anyone have belly bloating lots of acid? or had bleeding varices due to harvoni?

Responses (2)

Tea3 6 May 2016

Yes I took Harvoni for 8 wks. The last two weeks of Tx I had a lot of bloating and gassy stomach. No bleeding tho. I cut out dairy and started taking probiotics in the evening. It seemed to help. I've been off Harvoni about 3 wks now and my stomach is better. I still don't eat too much dairy and I'm not taking the probiotics regularly. I feel like it was the yogurt I ate everyday.

Chickiebabe 7 May 2016

Don't take Antacids... their high in magnesium which hinders harvoni. Try apple cider vinegar 2tspn in glass water b4 meals... also try sunflower seeds and almonds. Ginger helps with nausea and settling stomach.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions